Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generators and relations for certain special linear groups


Author: Richard G. Swan
Journal: Bull. Amer. Math. Soc. 74 (1968), 576-581
MathSciNet review: 0224724
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, J. Milnor and J.-P. Serre, Solution of the congruence subgroup problem for SL (n ≦2), Inst. Hautes Études Sci. Publ. Math. (to appear).
  • 2. Luigi Bianchi, Sui gruppi di sostituzioni lineari con coefficienti appartenenti a corpi quadratici immaginarî, Math. Ann. 40 (1892), no. 3, 332–412 (Italian). MR 1510727, http://dx.doi.org/10.1007/BF01443558
  • 3. G. Humbert, Sur la réduction des formes d'Hermite dans un corps quadratique imaginaire, C. R. Acad. Sci. Paris 161 (1915), 189-196.
  • 4. A. M. Macbeath, Groups of homeomorphisms of a simply connected space, Ann. of Math. (2) 79 (1964), 473–488. MR 0160848 (28 #4058)
  • 5. Calvin C. Moore, Group extensions of 𝑝-adic and adelic linear groups, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 157–222. MR 0244258 (39 #5575)
  • 6. J.-P. Serre, Le problème des groupes de congruence pourSL2, (to appear).


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-12016-6
PII: S 0002-9904(1968)12016-6